# SDR 97UAL900147

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Engine: Pwa PW2037
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4058650931
- Condition: Failed
- Location: Rt Cockpit
- Component: Honeywell
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS' FLIGHT MANAGEMENT COMPUTER, CENTRAL DATA UNIT INOPERABLE AFTER TAKEOFF.  AIRCRAFT RETURNED TO HNL.  VERIFIED THAT GOOD AIR FLOW WAS PASSING TO CDU (CENTRAL DATA UNIT) THROUGH INLET SCREEN.  REPLACED CDU.
